# SDR DL72S962423

- Difficulty date: October 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470DA
- Make and model: Boeing 727232
- Aircraft serial: 20747
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 81
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LEFT OVERWING ESCAPE EMERGENCY ESC LIGHT HAD FWD BULB INOP.  FOUND BULB SEATED IMPROPERLY.  RESEATED BULB, OPS CK NORMAL.
